MathSciNet Relay Station
MathSciNet bibliographic data
MR2138640 (2006a:35149) 35K55 (35B40 35K15)
Gilding, B. H. The Cauchy problem for $u\sb t=\Delta u+\vert \nabla u\vert \sp q$, large-time behaviour. J. Math. Pures Appl. (9) 84 (2005), no. 6, 753–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement